skip to content
Journal of algebraic geometry. Preview this item
ClosePreview this item
Checking...

Journal of algebraic geometry.

Author: American Mathematical Society.
Publisher: Naperville, ILL : University Press, 2009-
Edition/Format:   Journal, magazine : Periodical : EnglishView all editions and formats
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Genre/Form: Publicaciones seriadas
Material Type: Periodical, Internet resource
Document Type: Journal / Magazine / Newspaper, Internet Resource
All Authors / Contributors: American Mathematical Society.
ISSN:1534-7486, 1056-3911
OCLC Number: 709983699
Notes: Descripción basada en : Vol. 18, No. 1 (Jan. 2009).
Description: v. ; 25 cm
Other Titles: Algebraic geometry

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/709983699> # Journal of algebraic geometry.
    a schema:Periodical, schema:CreativeWork ;
   library:oclcnum "709983699" ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/24809288#Place/naperville_ill> ; # Naperville, ILL
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/ilu> ;
   schema:about <http://experiment.worldcat.org/entity/work/data/24809288#Topic/variedades_algebraicas> ; # Variedades algebraicas
   schema:about <http://experiment.worldcat.org/entity/work/data/24809288#Topic/geometria_algebraica> ; # Geometría algebraica
   schema:about <http://dewey.info/class/512/e19/> ;
   schema:about <http://experiment.worldcat.org/entity/work/data/24809288#Topic/geometria_analitica> ; # Geometría analítica
   schema:alternateName "Algebraic geometry" ;
   schema:contributor <http://experiment.worldcat.org/entity/work/data/24809288#Organization/american_mathematical_society> ; # American Mathematical Society.
   schema:datePublished "2009/9999" ;
   schema:datePublished "2009/" ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/24809288> ;
   schema:inLanguage "en" ;
   schema:name "Journal of algebraic geometry." ;
   schema:productID "709983699" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/709983699#PublicationEvent/naperville_ill_university_press_2009> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/24809288#Agent/university_press> ; # University Press
   schema:url <http://ezproxy.uniandes.edu.co:8080/login?url=https://univdelosandes.on.worldcat.org/atoztitles/link?rft.issn=1056-3911> ;
   schema:workExample <http://worldcat.org/issn/1056-3911> ; # Journal of algebraic geometry.
   schema:workExample <http://worldcat.org/issn/1534-7486> ; # Journal of algebraic geometry.
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/709983699> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/24809288#Agent/university_press> # University Press
    a bgn:Agent ;
   schema:name "University Press" ;
    .

<http://experiment.worldcat.org/entity/work/data/24809288#Organization/american_mathematical_society> # American Mathematical Society.
    a schema:Organization ;
   schema:name "American Mathematical Society." ;
    .

<http://experiment.worldcat.org/entity/work/data/24809288#Place/naperville_ill> # Naperville, ILL
    a schema:Place ;
   schema:name "Naperville, ILL" ;
    .

<http://experiment.worldcat.org/entity/work/data/24809288#Topic/geometria_algebraica> # Geometría algebraica
    a schema:Intangible ;
   schema:name "Geometría algebraica" ;
    .

<http://experiment.worldcat.org/entity/work/data/24809288#Topic/geometria_analitica> # Geometría analítica
    a schema:Intangible ;
   schema:name "Geometría analítica" ;
    .

<http://experiment.worldcat.org/entity/work/data/24809288#Topic/variedades_algebraicas> # Variedades algebraicas
    a schema:Intangible ;
   schema:name "Variedades algebraicas" ;
    .

<http://worldcat.org/entity/work/id/24809288>
   umbel:isLike <http://worldcat.org/issn/1534-7486> ; # Journal of algebraic geometry.
   umbel:isLike <http://worldcat.org/issn/1056-3911> ; # Journal of algebraic geometry.
    .

<http://worldcat.org/issn/1056-3911> # Journal of algebraic geometry.
    a schema:Periodical ;
   schema:issn "1056-3911" ;
   schema:name "Journal of algebraic geometry." ;
   umbel:isLike <http://worldcat.org/entity/work/id/24809288> ;
    .

<http://worldcat.org/issn/1534-7486> # Journal of algebraic geometry.
    a schema:Periodical ;
   schema:issn "1534-7486" ;
   schema:name "Journal of algebraic geometry." ;
   umbel:isLike <http://worldcat.org/entity/work/id/24809288> ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.